# SDR DALA2017071605442

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 47,699 hours, 32,895 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER FITTING IN THE AFT CARGO COMPARTMENT.  THE FITTING WAS REPLACED IAW DWG 5910157, REV CW, SRM 51-41-01, 51-41-02, AND 51-41-05.
